Alert archive / Alabama / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 65, NWS Mobile, AL

April 25, 2019Baldwin County, Alabama; Escambia County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Apr 25, 2019, 5:26 PM CDT for Baldwin County, Alabama; Escambia County, Florida. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2019, 5:26 PM CDT (22:26 UTC)
Expired
Apr 25, 2019, 6:00 PM CDT
In force
34 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baldwin County, AL, Escambia County, FL

The radar

The Mobile radar (KMOB), 88 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:36 PM CDTMARINE TSTM WIND 49Fort Morgan, ALMARINE THUNDERSTORM WIND GUST OF 49 MPH MEASURED AT FORT MORGAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 12:24 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.4 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2019-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2019-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 205 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
205 m²/s²
0-3 km storm-relative helicity
232 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

350 
WUUS54 KMOB 252226
SVRMOB
ALC003-FLC033-252330-
/O.NEW.KMOB.SV.W.0065.190425T2226Z-190425T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
526 PM CDT Thu Apr 25 2019

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Southern Baldwin County in southwestern Alabama...
  South central Escambia County in northwestern Florida...

* Until 630 PM CDT.

* At 525 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles east of Fort Morgan to 11 miles southwest of
  Gulf Shores to 32 miles southeast of Dauphin Island, moving east at
  45 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Warrington, Gulf Shores, Orange Beach, Bon Secour, Perdido Beach
  and Fort Morgan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for southwestern
Alabama...and northwestern Florida.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3039 8723 3020 8721 2982 8739 2974 8799
      3005 8796 3029 8806
TIME...MOT...LOC 2225Z 257DEG 39KT 3024 8795 3010 8777 2985 8784 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
323 
WWUS54 KMOB 252300
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
600 PM CDT Thu Apr 25 2019

ALC003-FLC033-252310-
/O.CAN.KMOB.SV.W.0065.000000T0000Z-190425T2330Z/
Baldwin AL-Escambia FL-
600 PM CDT Thu Apr 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BALDWIN AND SOUTH
CENTRAL ESCAMBIA COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe 
limits. Therefore, the warning has been cancelled.  However gusty 
winds are still possible with these thunderstorms.

A Tornado Watch remains in effect until 800 PM CDT for southwestern
Alabama...and northwestern Florida.

LAT...LON 3039 8723 3020 8721 2982 8739 2974 8799
      3005 8796 3029 8806
TIME...MOT...LOC 2259Z 257DEG 39KT 3032 8753 3018 8735 2993 8742 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:58 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 25, 3:58 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
358 PM CDT Thu Apr 25 2019

.NEAR TERM /Now Through Friday/...As of 315 PM this afternoon, a
convective outflow boundary extends from Butler county southwest
generally along I-65 down to Mobile county. A weakly defined warm
front appears to extend inland across the western FL panhandle and
intersects the outflow boundary somewhere in the vicinity of Conecuh
county (where remnants of earlier strong convection has flared up
once again). At this time most of that inland convection is expected
to continue over our eastern interior zones into early evening,
generally remaining strong but sub-severe (although an isolated
severe storm could be possible). Further south toward the coast in
the areas bounded by by old outflow boundary to the west and the
warm front to the east (generally Mobile, Baldwin, Escambia FL,
Santa Rosa and Okaloosa counties) we still have a severe threat this
evening, and a Tornado Watch continues until 8 PM CDT. Cooling cloud
tops associated with intensifying convection over the offshore MS
coastal waters that HiRes models indicate will move east-northeast
across our coastal counties early this evening and generally moving
east of our area by late evening. This stronger convection will be
coincident with the strong 30 to 40 knot low level jet and the
better instabilities with MLCAPES continuing to approach 1500 J/KG
in this area. Some severe storms with damaging wind gusts and/or a
brief tornado possible. Could see some lingering showers over the
eastern half of our forecast area overnight into the predawn hours
Friday, but all precipitation is expected to have moved east of our
area after daybreak on Friday with no rain expected for the
remainder of the day. Lows tonight in the upper 50s over
northwestern counties to lower 60s elsewhere. Highs on Friday will
be ranging from the mid/upper 70s to the lower 80s. 12/DS

.SHORT TERM /Friday night Through Sunday night/...Weak upper
ridging builds into the eastern CONUS in the wake of today's
shortwave trough, bringing quieter weather and clearer skies to
the local area this weekend. A weak impulse passes by to our
north on Sunday and brings another front south into central and
northern AL/MS, where it should stall well north of the local
area. No precip is expected in our area with this front due to a
lack of moisture and forcing, though areas well inland may see
some additional cloudiness on Sunday. Plenty of daytime heating
beneath mostly clear skies will support high temps in the upper
70s and low 80s both Saturday and Sunday. Dry air and efficient
radiative cooling help overnight lows dip into the upper 40s
inland and low 50s along the coast Friday night, then low to mid
50s everywhere Saturday and Sunday nights. /49

.LONG TERM /Monday Through Thursday/...Upper ridging amplifies
over the eastern CONUS as we head into early next week, leading to
stronger subsidence and a continuation of warm and sunny weather
for the local area. No rain chances in the forecast until late
next week. High temps reach the low to mid 80s along the coast and
mid to upper 80s inland each afternoon through the long term. High
surface pressure over the eastern Gulf maintains a light southerly
wind through the period, which helps gradually bring Gulf moisture
back into the area. As a result, overnight lows see a slow warming
trend, ranging from upper 50s Monday night to mid 60s by the end
of the week. /49

&&

.MARINE...A moderate to strong onshore flow will continue across the
marine area tonight, gradually subsiding after midnight. A Small
Craft Advisory continues for the Gulf Waters, MS sound and southern
Mobile Bay until 1 AM, with SCEC elsewhere. Some strong to severe
storms will be possible near shore early this evening, but
convection is expected to move on off to the east of our marine area
late this evening. Winds will shift to the northwest and decrease
somewhat behind the line of storms as a cold front moves east across
the coastal waters. A light to moderate offshore flow is then
expected to continue Friday through Saturday, before becoming more
east and southeasterly Sunday trough the early part of next week as
surface high pressure builds east across the marine area. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      61  80  52  78  56  81  58  82 /  50   0   0   0   0   0   0   0
Pensacola   63  79  58  77  60  79  61  81 /  90   0   0   0   0   0   0   0
Destin      65  78  60  75  62  77  63  79 / 100  10   0   0   0   0   0   0
Evergreen   62  78  48  81  52  84  55  86 /  70  10   0   0   0   0   0   0
Waynesboro  59  77  48  81  54  83  56  86 /  50   0   0   0   0   0   0   0
Camden      61  76  48  80  53  83  56  85 /  70  10   0   0   0   0   0   0
Crestview   62  80  48  80  51  83  55  85 /  90  10   0   0   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through Friday morning for ALZ265-266.

FL...High Rip Current Risk through Friday morning for FLZ202-204-206.

MS...None.
GM...Small Craft Advisory until 1 AM CDT Friday for GMZ631-632-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 25, 5:53 AM CDT, 11 hours 33 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
553 AM CDT Thu Apr 25 2019

ALZ265-266-FLZ202-204-206-261100-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
553 AM CDT Thu Apr 25 2019

...HIGH RIP CURRENT RISK IN EFFECT FROM 10 AM CDT THIS MORNING
THROUGH FRIDAY MORNING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Scattered to numerous thunderstorms are expected to move eastward
over the area this afternoon and early tonight. A few storms may
become strong to severe, containing damaging winds and perhaps a
brief tornado. Much of the local area is now under a slight risk of
severe weather. Locally heavy rains resulting in localized flooding
will also be possible across the area late this afternoon and this
evening.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-261100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
553 AM CDT Thu Apr 25 2019

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Scattered to numerous thunderstorms are expected to move eastward
over the area this afternoon and early tonight. A few storms may
become strong to severe, containing damaging winds and perhaps a
brief tornado. Much of the local area is now under a slight risk of
severe weather. Locally heavy rains resulting in localized flooding
will also be possible across the area late this afternoon and this
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

GMZ630-633>636-261100-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
553 AM CDT Thu Apr 25 2019

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Hazardous conditions for small craft can be expected this afternoon
and tonight.

Scattered to numerous thunderstorms are expected to move eastward
over the area this afternoon and early tonight. A few storms may
become strong to severe, containing damaging winds and perhaps a
brief tornado. Much of the local area is now under a slight risk of
severe weather. Locally heavy rains resulting in localized flooding
will also be possible across the area late this afternoon and this
evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

GMZ631-632-650-655-670-675-261100-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
553 AM CDT Thu Apr 25 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM
CDT FRIDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Scattered to numerous thunderstorms are expected to move eastward
over the area this afternoon and early tonight. A few storms may
become strong to severe, containing damaging winds and perhaps a
brief tornado. Much of the local area is now under a slight risk of
severe weather. Locally heavy rains resulting in localized flooding
will also be possible across the area late this afternoon and this
evening.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

In the hours before

Special weather statement, Apr 25, 2:14 PM CDT, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
214 PM CDT Thu Apr 25 2019

ALZ059-262-FLZ201-251945-
Baldwin Inland AL-Escambia AL-Escambia Inland FL-
214 PM CDT Thu Apr 25 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN BALDWIN...WESTERN ESCAMBIA AND NORTHWESTERN ESCAMBIA
COUNTIES UNTIL 245 PM CDT...

At 214 PM CDT, the strong thunderstorm was located 4 miles east of
I65 And AL 225, or 6 miles north of Bay Minette, moving northeast at
50 mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Atmore, Stockton, McCullough, Pollard, I65 And AL 225, I65 And CR 1,
I65 And AL 21, Poarch Creek Reservation and I65 And AL 113.

A Tornado Watch remains in effect until 800 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

LAT...LON 3085 8794 3088 8793 3090 8794 3090 8793
      3093 8794 3094 8793 3092 8791 3095 8790
      3095 8787 3097 8789 3099 8787 3099 8789
      3102 8790 3103 8792 3102 8793 3102 8795
      3112 8788 3126 8747 3126 8736 3103 8716
TIME...MOT...LOC 1914Z 242DEG 52KT 3097 8779
Local storm report, Apr 25, 2:45 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
245 PM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     TSTM WND DMG     CITRONELLE              31.09N 88.23W
04/25/2019                   MOBILE             AL   NWS EMPLOYEE

            TWO LARGE TREES DOWN IN THE CITRONELLE AREA
            REPORTED BY AN OFF-DUTY NWS EMPLOYEE.

&&
Special weather statement, Apr 25, 2:45 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Mobile AL
245 PM CDT Thu Apr 25 2019

ALZ054>056-059-FLZ201-252030-
Wilcox AL-Monroe AL-Conecuh AL-Escambia AL-Escambia Inland FL-
245 PM CDT Thu Apr 25 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...ESCAMBIA...SOUTHEASTERN WILCOX...CONECUH AND
NORTHWESTERN ESCAMBIA COUNTIES UNTIL 330 PM CDT...

At 244 PM CDT, the strong thunderstorms were located along a line
extending from 10 miles west of Vredenburgh to 6 miles south of Excel
to near Atmore, and moving northeast at 50 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Atmore, Monroeville, Brewton, Evergreen, Camden, Frisco City,
McCullough, Peterman, East Brewton, Uriah, Castleberry, Excel,
Beatrice, Vredenburgh, Repton, Pine Apple, Riverview, I65 And US 84,
I65 And CR 1 and I65 And AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 800 PM CDT for south central
and southwestern Alabama...and northwestern Florida.

LAT...LON 3208 8719 3205 8718 3205 8693 3196 8690
      3164 8691 3155 8687 3152 8678 3112 8674
      3095 8759 3100 8761 3133 8753 3183 8750
      3183 8759
TIME...MOT...LOC 1944Z 228DEG 43KT 3178 8749 3134 8733 3101 8753
Special weather statement, Apr 25, 3:27 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
327 PM CDT Thu Apr 25 2019

ALZ054>057-059-060-252115-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Escambia AL-Covington AL-
327 PM CDT Thu Apr 25 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...NORTHEASTERN MONROE...NORTH CENTRAL ESCAMBIA...
SOUTHEASTERN WILCOX...CONECUH AND NORTHWESTERN COVINGTON COUNTIES
UNTIL 415 PM CDT...

At 327 PM CDT, the strong thunderstorms were located along a line
extending from Pine Apple to 5 miles east of Evergreen to 7 miles
north of Brewton, and moving northeast at 45 mph.

Winds gusts of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Greenville, Evergreen, Camden, Georgiana, McKenzie, Castleberry,
Beatrice, Pine Apple and I65 And US 84.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 800 PM CDT for south central
Alabama.

LAT...LON 3211 8725 3208 8719 3205 8718 3205 8686
      3196 8686 3196 8645 3166 8645 3165 8650
      3153 8650 3152 8647 3151 8647 3116 8712
      3144 8714 3205 8735
TIME...MOT...LOC 2027Z 221DEG 39KT 3187 8699 3143 8686 3120 8710
Local storm report, Apr 25, 4:14 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
414 PM CDT THU APR 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     3 ESE BASIN             30.78N 88.60W
04/25/2019                   GEORGE             MS   EMERGENCY MNGR

            POWERLINES DOWN ALONG HIGHWAY 63.

&&
Special weather statement, Apr 25, 5:19 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Mobile AL
519 PM CDT Thu Apr 25 2019

ALZ058-060-252300-
Covington AL-Crenshaw AL-
519 PM CDT Thu Apr 25 2019

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN CRENSHAW AND NORTHEASTERN COVINGTON COUNTIES UNTIL 600 PM
CDT...

At 519 PM CDT, the strong thunderstorm was located 4 miles south of
Dozier, or 10 miles northeast of Andalusia, moving northeast at 45
mph.

Winds gusts of 40 to 50 mph will be possible with this storm.

Locations impacted include...
Brantley, Dozier, Heath, Gantt and Glenwood.

LAT...LON 3153 8616 3153 8620 3133 8620 3127 8647
      3152 8654 3153 8650 3155 8650 3177 8615
      3166 8615 3166 8616 3165 8616 3162 8618
      3162 8615 3154 8614
TIME...MOT...LOC 2219Z 239DEG 40KT 3143 8638

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 12:44 PM CDTSevere Thunderstorm WarningMOBMobile46 min
Apr 25, 1:19 PM CDTSpecial Weather StatementMOBChoctaw, Washington41 min
Apr 25, 1:24 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington51 min
Apr 25, 1:37 PM CDTSpecial Weather StatementMOBMobile38 min
Apr 25, 2:05 PM CDTSpecial Weather StatementMOBMonroe40 min
Apr 25, 2:14 PM CDTSpecial Weather StatementMOBEscambia31 min
Apr 25, 2:45 PM CDTSpecial Weather StatementMOBConecuh, Escambia, Monroe, Wilcox45 min
Apr 25, 3:27 PM CDTSpecial Weather StatementMOBButler, Conecuh, Wilcox48 min
Apr 25, 4:07 PM CDTSpecial Marine WarningMOB98 min
Apr 25, 4:45 PM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile45 min
Apr 25, 4:55 PM CDTSpecial Marine WarningMOB95 min
Apr 25, 5:19 PM CDTSpecial Weather StatementMOBCrenshaw41 min
Apr 25, 5:37 PM CDTSpecial Marine WarningMOB53 min
Apr 25, 6:12 PM CDTAreal Flood AdvisoryMOBConecuh, Covington, Crenshaw, Escambia3 hr
Apr 25, 6:13 PM CDTSpecial Marine WarningMOB92 min
Apr 25, 6:36 PM CDTSpecial Marine WarningMOB84 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2019Severe Thunderstorm Warnings in Florida, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.